MAUDE Adverse Event Report: BELMONT INSTRUMENT CORPORATION ENGLISH, RAPID INFUSER RI-2, 120V, 750 ML/MIN; WARMER, THERMAL, INFUSION FLUID

BELMONT INSTRUMENT CORPORATION ENGLISH, RAPID INFUSER RI-2, 120V, 750 ML/MIN; WARMER, THERMAL, INFUSION FLUID
Model Number 903-00039
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Belmont infuser being used for massive transfusion, when smoke smell noted and machine beeping.Tubing noted to be scorched when removed.

Brand Name
ENGLISH, RAPID INFUSER RI-2, 120V, 750 ML/MIN
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
BELMONT INSTRUMENT CORPORATION
780 boston rd
billerica MA 01821
MDR Report Key13844676
Report Number13844676
Device Sequence Number14456320
Product Code LGZ
UDI-Device Identifier10896128002760
UDI-Public(01)10896128002760
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2022
Report Date (Section F) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number903-00039
Device Catalogue Number903-00039
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA03/17/2022